# SDR UALA2012122107355

- Difficulty date: December 21, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 63,533 hours, 23,491 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAIL TEST MSG EMERGENCY BATTERY AFT LEFT EMERGENCY BATTERY RIGHT MSG.  REPLACED EMERGENCY BATTERY 12 WL AND 13 WL, OPS CHECK OKAY.
